Alert archive / Arizona / Red Flag Warnings in 2007
Red Flag Warning 5, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at Apr 12, 2007, 3:53 AM MST. It took effect at Apr 12, 2007, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2007, 3:53 AM MST (10:53 UTC)
- In effect from
- Apr 12, 2007, 11:00 AM MST
- Expired
- Apr 12, 2007, 8:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KTWC 121053 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 353 AM MST THU APR 12 2007 ...RED FLAG WARNING IN EFFECT FOR GRAHAM COUNTY SOUTH OF THE GILA RIVER...COCHISE COUNTY...SANTA CRUZ COUNTY...AND EASTERN PIMA COUNTY FROM 11 AM UNTIL 8 PM MST FOR VERY STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES AND A HIGH FIRE DANGER RATING... .A LOW PRESSURE SYSTEM WILL MOVE THROUGH ARIZONA TODAY RESULTING IN STRONG AND GUSTY SOUTHWEST TO WEST WINDS OF 20 TO 35 MPH AND GUSTS NEAR 50 MPH. ALONG WITH THESE STRONG WINDS...RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE NEAR OR BELOW 15 PERCENT. AZZ148-122200- /O.UPG.KTWC.FW.A.0002.070412T1700Z-070413T0300Z/ /O.NEW.KTWC.FW.W.0005.070412T1800Z-070413T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/SEZ- 353 AM MST THU APR 12 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES AND A HIGH FIRE DANGER RATING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A STRONG AREA OF LOW PRESSURE WILL MOVE ACROSS ARIZONA TODAY. STRONG WINDS CAN BE EXPECTED AS THE SYSTEM MOVES THROUGH THE AREA WITH SUSTAINED 20-FOOT WINDS OF 20 TO 30 MPH AND GUSTS UP TO 50 MPH POSSIBLE. ADDITIONALLY...RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 15 PERCENT THROUGH THE DAY THURSDAY. THESE STRONG WINDS AND LOW RELATIVE HUMIDITIES COMBINED WITH A HIGH FIRE DANGER RATING HAVE PROMPTED THE FIRE WEATHER WATCH TO BE UPGRADED TO A RED FLAG WARNING FOR FIRE WEATHER ZONE 148 (GRAHAM COUNTY SOUTH OF THE GILA RIVER...EASTERN PIMA COUNTY...COCHISE COUNTY AND SANTA CRUZ COUNTY). WINDS WILL WEAKEN SIGNIFICANTLY ON FRIDAY AS THE SYSTEM PUSHES TO THE EAST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW OR ARE EXPECTED SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND A HIGH FIRE DANGER RATING SUPPORTS EXPLOSIVE FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TONIGHT AND FIRE WEATHER WATCH ON THURSDAY. $$
2 follow-up statements
000 WWUS85 KTWC 122117 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 217 PM MST THU APR 12 2007 ...RED FLAG WARNING IN EFFECT FOR GRAHAM COUNTY SOUTH OF THE GILA RIVER...COCHISE COUNTY...SANTA CRUZ COUNTY...AND EASTERN PIMA COUNTY UNTIL 8 PM MST FOR VERY STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES AND A HIGH FIRE DANGER RATING... .A LOW PRESSURE SYSTEM MOVING THROUGH ARIZONA THIS AFTERNOON AND EVENING WILL CONTINUE TO RESULT IN STRONG AND GUSTY SOUTHWEST TO WEST WINDS OF 20 TO 35 MPH AND GUSTS NEAR 50 MPH. ALONG WITH THESE STRONG WINDS...RELATIVE HUMIDITY VALUES WILL REMAIN NEAR OR BELOW 15 PERCENT. AZZ148-130300- /O.CON.KTWC.FW.W.0005.000000T0000Z-070413T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/SEZ- 217 PM MST THU APR 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A STRONG AREA OF LOW PRESSURE MOVING ACROSS ARIZONA THIS AFTERNOON AND EVENING WILL CONTINUE TO PROVIDE STRONG WINDS TO THE AREA. SUSTAINED 20-FOOT WINDS OF 20 TO 30 MPH AND GUSTS UP TO 50 MPH POSSIBLE WITH THE PASSAGE OF THIS SYSTEM. ADDITIONALLY...RELATIVE HUMIDITY VALUES ARE NEAR OR BELOW 15 PERCENT. THESE STRONG WINDS AND LOW RELATIVE HUMIDITIES COMBINED WITH A HIGH FIRE DANGER RATING WILL RESULT IN A CONTINUATION OF THE RED FLAG WARNING FOR FIRE WEATHER ZONE 148 (GRAHAM COUNTY SOUTH OF THE GILA RIVER...EASTERN PIMA COUNTY...COCHISE COUNTY AND SANTA CRUZ COUNTY). WINDS WILL WEAKEN ON FRIDAY AS THE SYSTEM PUSHES TO THE EAST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW OR ARE EXPECTED SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND A HIGH FIRE DANGER RATING SUPPORTS EXPLOSIVE FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$
000 WWUS85 KTWC 130258 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 758 PM MST THU APR 12 2007 AZZ148-130400- /O.EXP.KTWC.FW.W.0005.000000T0000Z-070413T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/SEZ- 758 PM MST THU APR 12 2007 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. A LOW PRESSURE SYSTEM MOVING THROUGH ARIZONA TONIGHT WILL CONTINUE TO BRING STRONG AND GUSTY WINDS OVERNIGHT. HOWEVER...AS THE CENTER OF THE LOW PASSES...RELATIVE HUMIDITY VALUES HAVE INCREASED...AS HAS THE CHANCE FOR SCATTERED SHOWERS. WITH RELATIVE HUMIDITY VALUES ALREADY ABOVE THE 15 PERCENT THRESHOLD DUE TO TYPICAL DIURNAL COOLING...THE ADDITIONAL INFLUX OF MOISTURE IS EXPECTED TO AID IN OVERNIGHT RELATIVE HUMIDITY RECOVERY. ALL THAT SAID...THE RED FLAG WARNING THAT WAS IN EFFECT THROUGH 8 PM MST THIS EVENING WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 12, 3:10 AM MST, 43 minutes earlier.
Area forecast discussion, Apr 12, 3:10 AM MST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
310 AM MST THU APR 12 2007
.SYNOPSIS...A STRONG LOW PRESSURE SYSTEM WILL BRING WINDY CONDITIONS
AND BLOWING DUST TO SOUTHEAST ARIZONA THIS AFTERNOON AND EVENING.
THERE WILL ALSO BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS LATE
THIS AFTERNOON AND EVENING AS THE SYSTEM MOVES ACROSS THE AREA. HIGH
PRESSURE ALOFT OVER THE WESTERN STATES WILL BRING LESS WIND AND
COOLER TEMPERATURES FRIDAY...FOLLOWED BY WARMER CONDITIONS THIS
WEEKEND. ANOTHER STRONG PACIFIC LOW PRESSURE SYSTEM WILL BRING MORE
WIND ON SUNDAY...FOLLOWED BY COOLER TEMPERATURES MONDAY.
&&
.DISCUSSION...LOW PRESSURE CENTERED OVER NRN CA AT THIS TIME WILL
MOVE RAPIDLY SEWD ALONG THE CA/NV BORDER TODAY...THEN EASTWARD
ACROSS NRN AZ TONIGHT. WLY/NWLY SURFACE WINDS QUITE STRONG ALREADY
ACROSS SRN CA/FAR SW AZ...WITH WIDESPREAD GUSTS GENERALLY RANGING
FROM 25-45 KTS. MEANWHILE SURFACE WINDS STILL FAIRLY LIGHT ACROSS SE
AZ THOUGH KTUS RECORDED GUST TO 18 KTS AT 0753Z.
MAIN IMPACT FROM THIS SYSTEM FOR THIS FORECAST STILL APPEARS TO BE
WIND TODAY INTO THIS EVENING...AND INHERITED WIND ADVISORY/HIGH WIND
WARNING WILL BE MAINTAINED. AREAS OF BLOWING DUST EXPECTED MOST
SECTIONS THIS AFTERNOON AND EVENING. 12/00Z NAM/GFS SIMILAR WITH
REGARD TO DEPICTING A SOMEWHAT UNSTABLE ENVIRONMENT THIS EVENING...
PARTICULARLY ACROSS CENTRAL/ERN SECTIONS. THUS OPTED TO EXPAND THE
INHERITED AREA OF SLIGHT CHANCE OF SHOWERS/THUNDERSTORMS SWWD TO
INCLUDE THE TUCSON METRO AREA THIS EVENING. BELIEVE THE THREAT OF
CONVECTIVE ACTIVITY TUCSON VICINITY WILL END BY MIDNIGHT...HOWEVER
THE PROSPECT OF ACCUMULATING SNOWS WHITE MOUNTAINS WILL EXIST LATE
TONIGHT.
UPPER LOW PROGGED TOWARD THE CENTRAL CONUS PLAINS BY LATE FRI AS
RIDGE MOVES EASTWARD OVER THE GREAT BASIN/INTERMOUNTAIN REGION. THUS
MUCH LESS WIND FRI ACROSS CENTRAL/WRN SECTIONS...BUT WILL BREEZY
CONDITIONS ERN ZONES FRI AFTERNOON. ENOUGH MID-LEVEL MOISTURE FOR
LOW-GRADE POPS WHITE MOUNTAINS FRI WITH DRY CONDITIONS ELSEWHERE.
DRY AREAWIDE FRI NIGHT-SUN AS RIDGE MOVES EWD ACROSS THE AREA.
FOCUS OF ATTENTION THEN SHIFTS TOWARD NEXT UPPER SYSTEM PROGGED TO
ENTER THE PACIFIC NW LATE SAT...THEN TAKE A SIMILAR TRAJECTORY SEWD
TOWARD NRN AZ SUN NIGHT. UPPER LOW TO MIGRATE SLOWLY EWD ACROSS NRN
AZ MONDAY. SYSTEM TO BRING INCREASED SURFACE WIND SUN...THEN A
SLIGHT CHANCE OF SHOWERS TO THE WHITE MOUNTAINS BY SUN NIGHT. AT
THIS TIME APPEARS ANY CHANCE OF MEASURABLE PRECIP WILL BE NORTHEAST
OF THE TUCSON METRO AREA. SHORTWAVE RIDGE TO MOVE EWD ACROSS THE
AREA TUE THEN WLY FLOW ALOFT NEXT WED FROM DRY CONDITIONS AREAWIDE.
ABOUT 5-8 DEGS OR SO OF COOLING TODAY VERSUS WED...WITH AN
ADDITIONAL 5 DEGS OR SO OF COOLING FRI. WARMER SAT AS AFOREMENTIONED
RIDGE MOVES ACROSS THE AREA...WITH NO SIGNIFICANT MAX TEMP CHANGES
SUN. COOLER MON THEN WARMER AGAIN NEXT TUE INTO WED...WITH DAYTIME
MAX TEMPS BY THE MIDDLE OF THE UPCOMING WEEK EXPECTED TO BE ABOVE
SEASONAL NORMAL FOR MID-APRIL.
&&
.FIRE WEATHER...A STRONG LOW PRESSURE SYSTEM WILL BRING SUSTAINED
WLY/SWLY 20-FOOT WIND SPEEDS OF 20-30 MPH WITH GUSTS TO 40-45 MPH
THIS AFTERNOON AND EVENING ACROSS MUCH OF SE AZ. ALTHOUGH WINDS WILL
BE STRONGER TODAY VERSUS WEDNESDAY...MOISTURE WILL INCREASE ACROSS
FIRE ZONE 146 SUFFICIENT TO PRECLUDE THE ISSUANCE OF A RED FLAG
WARNING. HOWEVER...A RED FLAG WARNING WILL BE IN EFFECT FROM 11 AM-
8 PM MST FOR FIRE ZONE 148...WHERE RELATIVE HUMIDITIES ARE FORECAST
TO BE AT OR BELOW 15 PERCENT. LESS WIND IS ON TAP FRIDAY AS THE LOW
PRESSURE SYSTEM MOVES EAST AND AWAY FROM THE AREA.
&&
.AVIATION...A STRONG LOW PRESSURE MOVING EASTWARD ACROSS ARIZONA
TODAY AND THIS EVENING WILL BRING SUSTAINED SWLY SURFACE WINDS OF
23-33 KTS...WITH GUSTS TO 38-48 KTS ACROSS SE AZ THRU 13/04Z. WINDS
EXPECTED TO DECREASE MARKEDLY AFTER 13/04Z WITH GENERALLY LESS THAN
10 KTS BY DAYBREAK FRIDAY. CLOUD BASES TO LOWER TO AROUND 7-9K FT
AGL THIS AFTERNOON AND CONTINUE THIS EVENING...WITH A SLIGHT CHANCE
OF SHRA/TSRA FROM KTUS EWD FROM 23Z-06Z. P6SM FEW-SCT100-120 CLOUDS
MOST SECTIONS AFTER 13/06Z.
&&
.TWC WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING NOON - 8PM MST AZZ035.
WIND ADVISORY NOON - 8PM MST AZZ019-029>034.
RED FLAG WARNING 11AM - 8PM MST AZZ148.
&&
BF
WEATHER.GOV/TUCSONHazardous weather outlook, Apr 11, 2:16 PM MST, 13 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 216 PM MST WED APR 11 2007 AZZ029-030-033-034-121515- SOUTHEAST PINAL COUNTY-UPPER GILA RIVER VALLEY- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY- 216 PM MST WED APR 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG LOW PRESSURE SYSTEM APPROACHING FROM THE EASTERN PACIFIC WILL IMPACT THE AREA THIS AFTERNOON AND EVENING . THIS SYSTEM WILL BRING BREEZY TO WINDY CONDITIONS WITH SUSTAINED WEST WINDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 35 THROUGH THE EARLY EVENING. THE STRONG WINDS IN COMBINATION WITH LOW RELATIVE HUMIDITIES... AND A HIGH TO VERY HIGH FIRE DANGER RATING...WILL LEAD TO A CONTINUATION OF A RED FLAG WARNING UNTIL 8 PM MST. WINDS WILL DIMINISH AREAWIDE LATER TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS ARIZONA THURSDAY BRINGING EVEN HIGHER WINDS TO THE AREA. SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS APPROACHING 50 MPH ARE EXPECTED THURSDAY AFTERNOON AND EARLY EVENING. AS A RESULT OF THE STRONG WINDS...A WIND ADVISORY HAS BEEN ISSUED FROM 12 PM TO 8 PM MST. DRY CONDITIONS WILL ALSO CONTINUE THURSDAY CAUSING A CONTINUATION OF A FIRE WEATHER WATCH FROM 10 AM TO 8 PM MST DUE TO THE STRONG WINDS...LOW RELATIVE HUMIDITIES...AND A HIGH TO VERY HIGH FIRE DANGER RATING. ALSO...THE STRONG WINDS AND DRY CONDITIONS WILL MEAN THAT AREAS OF BLOWING DUST WILL OCCUR...REDUCING VISIBILITIES TO AS LOW AS ONE MILE IN OPEN AREAS. MOTORISTS TRAVELING THROUGH SOUTHEAST ARIZONA WILL ENCOUNTER CONDITIONS MAKING TRAVEL MORE DIFFICULT ESPECIALLY IN DUST PRONE AREAS. LESS WIND IS ON TAP FRIDAY AS THE SYSTEM MOVES EAST AND AWAY FROM THE AREA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ035-121515- COCHISE COUNTY- 216 PM MST WED APR 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG LOW PRESSURE SYSTEM APPROACHING FROM THE EASTERN PACIFIC WILL IMPACT THE AREA THIS AFTERNOON AND EVENING . THIS SYSTEM WILL BRING BREEZY TO WINDY CONDITIONS WITH SUSTAINED WEST WINDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 35 THROUGH THE EARLY EVENING. THE STRONG WINDS IN COMBINATION WITH LOW RELATIVE HUMIDITIES... AND A HIGH TO VERY HIGH FIRE DANGER RATING...WILL LEAD TO A CONTINUATION OF A RED FLAG WARNING UNTIL 8 PM MST. WINDS WILL DIMINISH AREAWIDE LATER TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS ARIZONA THURSDAY BRINGING EVEN HIGHER WINDS TO THE AREA. SUSTAINED SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS APPROACHING 60 MPH ARE EXPECTED THURSDAY AFTERNOON AND EARLY EVENING. AS A RESULT OF THE STRONG WINDS...A HIGH WIND WARNING BEEN ISSUED FROM 12 PM TO 8 PM MST. DRY CONDITIONS WILL ALSO CONTINUE THURSDAY CAUSING A CONTINUATION OF A FIRE WEATHER WATCH FROM 10 AM TO 8 PM MST DUE TO THE STRONG WINDS...LOW RELATIVE HUMIDITIES...AND A HIGH TO VERY HIGH FIRE DANGER RATING. ALSO...THE STRONG WINDS AND DRY CONDITIONS WILL MEAN THAT AREAS OF BLOWING DUST WILL OCCUR...REDUCING VISIBILITIES TO AS LOW AS ONE HALF MILE IN OPEN AREAS. MOTORISTS WILL ENCOUNTER DIFFICULT TRAVEL CONDITIONS ESPECIALLY IN DUST PRONE AREAS OF CENTRAL AND EASTERN COCHISE COUNTY. LESS WIND IS ON TAP FRIDAY AS THE SYSTEM MOVES EAST AND AWAY FROM THE AREA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ019-121515- NORTHERN GREENLEE COUNTY- 216 PM MST WED APR 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG LOW PRESSURE SYSTEM APPROACHING FROM THE EASTERN PACIFIC WILL IMPACT THE AREA THIS AFTERNOON AND EVENING . THIS SYSTEM WILL BRING BREEZY TO WINDY CONDITIONS WITH SUSTAINED WEST WINDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 35 THROUGH THE EARLY EVENING. THE STRONG WINDS IN COMBINATION WITH LOW RELATIVE HUMIDITIES... AND A HIGH TO VERY HIGH FIRE DANGER RATING...WILL LEAD TO A CONTINUATION OF A RED FLAG WARNING UNTIL 8 PM MST. WINDS WILL DIMINISH AREAWIDE LATER TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS ARIZONA THURSDAY BRINGING EVEN HIGHER WINDS TO THE AREA. SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS APPROACHING 50 MPH ARE EXPECTED THURSDAY AFTERNOON AND EARLY EVENING. AS A RESULT OF THE STRONG WINDS...A WIND ADVISORY HAS BEEN ISSUED FROM 12 PM TO 8 PM MST. AS THE SYSTEM MOVES ACROSS ARIZONA IT WILL BRING A LITTLE MOISTURE TO THE WHITE MOUNTAINS WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY AFTERNOON. AS COOLER AIR AND MORE MOISTURE MOVE IN THURSDAY NIGHT A CHANCE OF SNOW SHOWERS IS EXPECTED ABOVE 7000 FEET WITH THE POSSIBILITY OF 1 TO 3 INCHES BY FRIDAY MORNING. LESS WIND AND PARTLY CLOUDY SKIES ARE ON TAP FRIDAY AS THE SYSTEM MOVES EAST AND AWAY FROM THE AREA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ031-032-121515- WESTERN PIMA COUNTY-TOHONO OODHAM NATION- 216 PM MST WED APR 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG LOW PRESSURE SYSTEM APPROACHING FROM THE EASTERN PACIFIC WILL IMPACT THE AREA THIS AFTERNOON AND EVENING . THIS SYSTEM WILL BRING BREEZY TO WINDY CONDITIONS WITH SUSTAINED WEST WINDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 35 THROUGH THE EARLY EVENING. WINDS WILL DIMINISH AREAWIDE LATER TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS ARIZONA THURSDAY BRINGING EVEN HIGHER WINDS TO THE AREA. SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS APPROACHING 50 MPH ARE EXPECTED THURSDAY AFTERNOON AND EARLY EVENING. AS A RESULT OF THE STRONG WINDS...A WIND ADVISORY HAS BEEN ISSUED FROM 12 PM TO 8 PM MST. THE STRONG WINDS AND DRY CONDITIONS WILL MEAN THAT AREAS OF BLOWING DUST WILL OCCUR...REDUCING VISIBILITIES TO AS LOW AS ONE MILE IN OPEN AREAS. MOTORISTS TRAVELING THROUGH SOUTHEAST ARIZONA WILL ENCOUNTER CONDITIONS MAKING TRAVEL MORE DIFFICULT ESPECIALLY IN DUST PRONE AREAS. LESS WIND IS ON TAP FRIDAY AS THE SYSTEM MOVES EAST AND AWAY FROM THE AREA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GL
Nearby
Red Flag Warnings in Arizona, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.